• Users Online: 273
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 9  |  Issue : 5  |  Page : 328-330

Methotrexate cutaneous toxicity following a single dose of 10 mg in a case of chronic plaque psoriasis: A possible idiosyncratic reaction


1 Department of Dermatology, Dr Ram Manohar Lohia Hospital, New Delhi, India
2 Department of Pathology, Dr Ram Manohar Lohia Hospital, New Delhi, India

Correspondence Address:
Aastha Gupta
Department of Dermatology, Dr Ram Manohar Lohia Hospital, New Delhi - 110001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/idoj.IDOJ_316_17

Rights and Permissions

Low-dose methotrexate is a well-tolerated and inexpensive systemic immunosuppressive agent used commonly in dermatology. However, several adverse events such as pancytopenia, pneumonitis, mucositis, and cutaneous ulcerations may develop during acute toxicity with dose-dependent or idiosyncratic mechanisms. Risk factors for methotrexate toxicity include advanced age, hypoalbuminemia, renal dysfunction, and concomitant drugs increasing the level of methotrexate in the body. We present a case of methotrexate toxicity presenting with classical features along with mucocutaneous side-effects, such as ulceration of psoriatic plaques and acral erythema, following a single dose of methotrexate.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1542    
    Printed13    
    Emailed0    
    PDF Downloaded221    
    Comments [Add]    

Recommend this journal